On discrete multivariate distributions symmetric in frequencies
Joaquin Rodriguez (),
A. Conde,
A. Sáez and
M. Olmo
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2003, vol. 12, issue 2, 459-480
Keywords: Gaussian hypergeometric function; multivariate discrete distributions; zonal polynomials; medical data; 60E05; 62H12 (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595725 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:12:y:2003:i:2:p:459-480
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2
DOI: 10.1007/BF02595725
Access Statistics for this article
TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino
More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().